# SDR CA090629003

- Difficulty date: June 29, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Improper Part
- Location: Power Turbine
- Component: Power Turbine, Pwa
- Component part number: 3022412
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON VISUAL INSP AFTER CLEANING, THE WORD "SCRAP" WAS SEEN TO BE VIBROPEENED INTO ALL THE POWER TURBINE BLADES.
